# SDR SWAA2023072871407

- Difficulty date: June 24, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N8541W
- Make and model: Boeing 737-8H4
- Aircraft serial: 63599
- Aircraft time: 19,964 hours, 9,843 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR STRUCTURE RIGHT SIDEPLATE HAS SURFACE CORROSION FROM STA 727G TO 727H RBL 23<[01] REMOVED CORROSION FROM AREA PER SRM 53-00-53-1A-2 (0.037' REMAINING THICKNESS). SIDEPLATE IS OUT OF LIMITS PER SRM 53-00-53-1A-2.;[02] CUT OUT AND REMOVED DAMAGED SECTION OF RH SIDEPLATE FROM STA 727F+10' TO STA 767 PER SRM 53-00-53-2R-5.;[03] DRILLED REPLACEMENT SECTION AND SPLICE OF RH SIDEPLATE FROM STA 727F+10' TO STA 767 PER SRM 53-00-53-2R-5. OK TO TREAT AND PAINT.;[04] TREATED AND PAINTED REPLACEMENT SECTION AND SPLICE OF RH SIDEPLATE FROM STA 727F+10' TO STA 767 PER SRM 51-20-01 AND AMM 51-21-72. OK TO INSTALL NUTPLATES AND ATTACH SPLICE TO REPLACEMENT SECTION.;[05] C/W INSPECTION OF CORRECTIVE ACTION STEP #4;[06] INSTALLED SPLICE TO REPLACEMENT SECTION PER SRM 51-40-02. INSTALLED ADHESIVE BOND NUTPLATES PER SRM 51-40-10 AT 1300 3JUL2023.;[07] INSTALLED SIDEPLATE REPAIR FROM STA 727F+10? TO STA 767 PER SRM 53-00-53-2R-510] REPAIRED RH SIDEPLATE FROM STA 727F+10? TO STA 767; RBL 23 PER SRM 53-00-53-2R-5.;[11] INSPECTED WORK PERFORMED
